MathSciNet Relay Station
MathSciNet bibliographic data
MR572310 (81e:47028) 47B20
Furuta, Takayuki Normality can be relaxed in the asymptotic Fuglede-Putnam theorem. Proc. Amer. Math. Soc. 79 (1980), no. 4, 593–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement